MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SUPPORT GUIDECATHETER; CATHETER, PERCUTANEOUS

MICRO THERAPEUTICS, INC. DBA EV3 SUPPORT GUIDECATHETER; CATHETER, PERCUTANEOUS
Model Number RFX058-115-08
Medical Device Problem Codes Material Deformation (2976); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that during the thrombectomy procedure, it was not possible to advance the sfr stent and rebar through the catheter.Multiple attempts were made, but the tension caused the catheter to bend each time.The catheter was then removed, and a new catheter was used to complete the procedure.Catheter resistance was in the middle section of the navien.The reported device and any accessory devices were prepared and the catheter was flushed as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.The patient was undergoing surgery for a mechanical thrombectomy.It was noted the patient's vessel tortuosity was normal.Access vessel was the femoral artery with a 4.2mm diameter.
 
Event or Problem Description
Additional information was received stating that the rebar encountered resistance with the navien.The cause of the event was not determined.No resistance between the rebar and sfr.It was not determined if there was any kink or damage on the catheters.No kink or damage on the pushwire of the solitaire.The tip of the solitaire sheath was secured into the hub of the microcatheter.
 
Additional Manufacturer Narrative
Review of this mdr and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements stipulated in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: the navien was returned for analysis.No damage was found to the navien catheter hub.The navien catheter body was found to be kinked at ~40.1cm and ~104.4cm.The navien distal tip was found to be in good condition.The navien catheter total length was measured to be ~122.5cm and the usable length was measured to be ~116.6cm, which is within specification.A 0.051¿ mandrel was used to test on the navien catheter, and there was no resistance at the kinked/damaged section of the catheter.Based on the device analysis and reported information, the customer¿s catheter kink/damage¿ was confirmed as the returned navien was kinked along the catheter body.However, ¿catheter resistance during device delivery¿ could not be confirmed.Catheter kink/damage can be caused by patient vessel tortuosity, delivery system removed aggressively, catheter entrapment, advancing and retrieving intraluminal device against resistance.Catheter resistance during device delivery can be caused by patient vessel tortuosity, incompatible devices, material occludes catheter, guidewire damage, lack of continuous saline flush during delivery, or lack of hydration prior to use.Information regarding if continuous saline flush was maintained, catheter entrapment, use of excessive force, or advancement or retrieval of an intraluminal device against resistance was not reported, potentially ruling out these causes.In addition, testing showed no occlusion within the catheter, which can also be ruled out as a potential cause.In the event, the make/model of the guidewire was not returned.Therefore, an analysis could not be performed, and any contributing factors (including incompatible devices) could not be assessed.In the event, it is likely that the damaged sections may have contributed to the reported event.However, the root cause could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received clarifying that the solitaire encountered resistance and was unable to pass through the navien.The doctor did not mention any problems with the sfr device.
 
Additional Manufacturer Narrative
Correction to h11 in 2029214-2025-02347: the text in h11 was submitted in error and should be disregarded.This event remains reportable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SUPPORT GUIDECATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23497851
Report Number2029214-2025-02347
Device Sequence Number13038175
Product Code DQY
UDI-Device Identifier00847536017795
UDI-Public(01)00847536017795(17)260921(10)B791899
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2026
Device Model NumberRFX058-115-08
Device Catalogue NumberRFX058-115-08
Device Lot NumberB791899
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer11/11/2025
12/09/2025
01/07/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date12/05/2025
12/11/2025
01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown